×

zbMATH — the first resource for mathematics

On variation of Hodge-Tate structures. (English) Zbl 0645.14002
This paper develops a formalism of variation of Hodge-Tate structures. The theory of Hodge-Tate structure was introduced by Tate as a p-adic analogue of classical Hodge theory. Faltings has found the so-called Hodge-Tate decomposition, which may be considered as a p-adic counterpart of classical Hodge decomposition concerning the cohomology group of the constant sheaf. To generalize this to the cohomology groups of local systems, the notion “Hodge-Tate” is introduced for a smooth \({\mathbb{Q}}_ p\)-sheaf on a smooth variety over a p-adic field. Then a result concerning stability is obtained. Namely, it is shown that the higher direct image of a Hodge-Tate sheaf by a proper smooth morphism is still a Hodge-Tate sheaf.
Reviewer: O.Hyodo

MSC:
14C30 Transcendental methods, Hodge theory (algebro-geometric aspects)
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Berthelot, P., Ogus, A.: Notes on crystalline cohomology. Princeton: Princeton University Press 1978 · Zbl 0383.14010
[2] Deligne, P.: Thèorème de Lefshetz et critères de dégénérescence de suites spectrales. Publ. Math. IHES35, 259-278 (1968)
[3] Faltings, G.: Hodge-Tate structures and modular forms. Math. Ann.278, 133-149 (1987) · Zbl 0646.14026
[4] Faltings, G.:p-adic Hodge theory. J. Am. Math. Soc.1, 255-299 (1988) · Zbl 0764.14012
[5] Fontaine, J.-M.: Modules Galoisiens, modules filtrés et anneaux de Barsotti-Tate. Astérisque65, 3-80 (1979) · Zbl 0429.14016
[6] Fontaine, J.-M.: Formes différentielles et modules de Tate des variétés abéliennes sur les corps locaux. Invent. Math.65, 379-409 (1982) · Zbl 0502.14015
[7] Fontaine, J.-M., Messing, W.:p-adic periods andp-adic etale cohomology. Contemp. Math.67, 179-209 (1987) · Zbl 0632.14016
[8] Hyodo, O.: On the Hodge-Tate decomposition in the imperfect residue field case. Crelle365, 97-113 (1986) · Zbl 0571.14004
[9] Katz, N.M., Oda, T.: On the differentiation of de Rham cohomology classes with respect to parameters. J. Math. Kyoto Univ.8, 199-213 (1968) · Zbl 0165.54802
[10] Serre, J.-P.: Sur les groupes de Galois attachés aux groupsp-divisibles. Proceedings of a conference on local fields, pp. 118-131. Berlin Heidelberg New York: Springer 1967
[11] Tate, J.:p-divisible groups. Proceedings of a conference on local fields, pp. 158-183. Berlin Heidelberg New York: Springer 1967
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.